No photo of Yuri Tschinkel

Yuri Tschinkel

Professor Of Mathematics

    1988 …2019
    If you made any changes in Pure, your changes will be visible here soon.

    Research Output 1988 2019

    2019

    A very general quartic double fourfold is not stably rational

    Hassett, B., Pirutka, A. & Tschinkel, Y., Jan 1 2019, In : Algebraic Geometry. 6, 1, p. 64-75 12 p.

    Research output: Contribution to journalArticle

    Threefolds
    Quartic
    Cover

    Homomorphisms of multiplicative groups of fields preserving algebraic dependence

    Bogomolov, F., Rovinsky, M. & Tschinkel, Y., Sep 15 2019, In : European Journal of Mathematics. 5, 3, p. 656-685 30 p.

    Research output: Contribution to journalArticle

    Homomorphisms
    Multiplicative
    Valuation

    Models of brauer–severi surface bundles

    Kresch, A. & Tschinkel, Y., Jul 1 2019, In : Moscow Mathematical Journal. 19, 3, p. 549-595 47 p.

    Research output: Contribution to journalArticle

    Projective Variety
    Rationality
    Bundle
    Roots
    Model

    Models of Triple Covers

    Kresch, A. & Tschinkel, Y., May 1 2019, In : Mathematical Notes. 105, 5-6, p. 795-797 3 p.

    Research output: Contribution to journalArticle

    Algebraic Variety
    Cover
    Model

    On stable rationality of Fano threefolds and del Pezzo fibrations

    Hassett, B. & Tschinkel, Y., Jun 1 2019, In : Journal fur die Reine und Angewandte Mathematik. 2019, 751, p. 275-287 13 p.

    Research output: Contribution to journalArticle

    del operator
    Fibration
    Threefolds
    Rationality

    Specialization of birational types

    Kontsevich, M. & Tschinkel, Y., Jan 1 2019, In : Inventiones Mathematicae.

    Research output: Contribution to journalArticle

    Specialization
    2018

    Balanced line bundles on Fano varieties

    Lehmann, B., Tanimoto, S. & Tschinkel, Y., Oct 1 2018, In : Journal fur die Reine und Angewandte Mathematik. 2018, 743, p. 91-131 41 p.

    Research output: Contribution to journalArticle

    Fano Variety
    Geometric Invariants
    Minimal Model
    Line Bundle
    Threefolds

    Stable rationality of Brauer–Severi surface bundles

    Kresch, A. & Tschinkel, Y., Jan 1 2018, (Accepted/In press) In : Manuscripta Mathematica.

    Research output: Contribution to journalArticle

    Rational Surface
    Rationality
    Bundle
    Linear Systems

    Stable rationality of quadric surface bundles over surfaces

    Hassett, B., Pirutka, A. & Tschinkel, Y., Jan 1 2018, In : Acta Mathematica. 220, 2, p. 341-365 25 p.

    Research output: Contribution to journalArticle

    Quadric
    Rationality
    Bundle

    Torsion of elliptic curves and unlikely intersections

    Bogomolov, F., Fu, H. & Tschinkel, Y., Jan 1 2018, Geometry and Physics: A Festschrift in Honour of Nigel Hitchin. Oxford University Press, Vol. 1. p. 19-38 20 p.

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Torsion Points
    Elliptic Curves
    Torsion
    Intersection
    Line
    2017

    Rational points on K3 surfaces and derived equivalence

    Hassett, B. & Tschinkel, Y., 2017, Progress in Mathematics. Springer Basel, Vol. 320. p. 87-113 27 p. (Progress in Mathematics; vol. 320).

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Derived Equivalence
    K3 Surfaces
    Rational Points

    Universal spaces for unramified galois cohomology

    Bogomolov, F. & Tschinkel, Y., 2017, Progress in Mathematics. Springer Basel, Vol. 320. p. 57-86 30 p. (Progress in Mathematics; vol. 320).

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Galois Cohomology
    Universal Space
    Algebraic Variety
    Galois field
    Closure
    2016

    Extremal rays and automorphisms of holomorphic symplectic varieties

    Hassett, B. & Tschinkel, Y., 2016, In : Progress in Mathematics. 315, p. 73-95 23 p.

    Research output: Contribution to journalComment/debate

    Half line
    Automorphisms

    Height Zeta Functions of Equivariant Compactifications of Unipotent Groups

    Shalika, J. & Tschinkel, Y., Apr 1 2016, In : Communications on Pure and Applied Mathematics. 69, 4, p. 693-733 41 p.

    Research output: Contribution to journalArticle

    Compactification
    Riemann zeta function
    Equivariant
    2015

    Balanced Line Bundles and Equivariant Compactifications of Homogeneous Spaces

    Hassett, B., Tanimoto, S. & Tschinkel, Y., 2015, In : International Mathematics Research Notices. 2015, 15, p. 6375-6410 36 p.

    Research output: Contribution to journalArticle

    Geometric Invariants
    Line Bundle
    Homogeneous Space
    Compactification
    Equivariant

    Mori cones of holomorphic symplectic varieties of K3 type

    Bayer, A., Hassett, B. & Tschinkel, Y., Aug 1 2015, In : Annales Scientifiques de l'Ecole Normale Superieure. 48, 4, p. 941-950 10 p.

    Research output: Contribution to journalArticle

    Hilbert Scheme
    K3 Surfaces
    Cone

    Multiple mixing for adele groups and rational points

    Gorodnik, A., Takloo-Bighash, R. & Tschinkel, Y., Sep 1 2015, In : European Journal of Mathematics. 1, 3, p. 441-461 21 p.

    Research output: Contribution to journalArticle

    Rational Points
    Algebraic Groups
    Simple group
    Compactification
    Asymptotic Formula

    Stable rationality and conic bundles

    Hassett, B., Kresch, A. & Tschinkel, Y., Sep 16 2015, (Accepted/In press) In : Mathematische Annalen.

    Research output: Contribution to journalArticle

    Rational Surface
    Rationality
    Bundle
    2014

    Embedding pointed curves in K3 surfaces

    Hassett, B. & Tschinkel, Y., Nov 12 2014, In : Mathematische Zeitschrift. 278, 3-4, p. 927-953 27 p.

    Research output: Contribution to journalArticle

    K3 Surfaces
    Rational Curves
    Cross ratio
    Curve
    del operator

    Geometrie der zahlen - zum 150. geburtstag von Hermann Minkowski

    Tschinkel, Y., 2014, In : Mitteilungen der DMV. 22, 4, p. 228-233

    Research output: Contribution to journalArticle

    Quartic del Pezzo surfaces over function fields of curves

    Hassett, B. & Tschinkel, Y., 2014, In : Central European Journal of Mathematics. 12, 3, p. 395-420 26 p.

    Research output: Contribution to journalArticle

    Del Pezzo Surfaces
    Fibration
    Function Fields
    Quartic
    Curve

    Rational points on K3 surfaces and derived equivalence

    Tschinkel, Y. & Hassett, B., 2014, 30 p.

    Research output: Other contribution

    Universal spaces for unramified Galois cohomology

    Tschinkel, Y. & Bogomolov, F., 2014, 31 p.

    Research output: Other contribution

    Variation of Néron-Severi ranks of reductions of K3 surfaces

    Costa, E. & Tschinkel, Y., Oct 2 2014, In : Experimental Mathematics. 23, 4, p. 475-481 7 p.

    Research output: Contribution to journalArticle

    K3 Surfaces
    Modulo
    Quartic
    Statistics
    2013

    Birational geometry, rational curves, and arithmetic

    Bogomolov, F., Hassett, B. & Tschinkel, Y., Jan 1 2013, Springer New York. 319 p.

    Research output: Book/ReportBook

    Rational Curves
    Algebraic Variety
    Integral Points
    Rational Solutions
    Integral Solution

    Effective computation of Picard groups and Brauer-Manin obstructions of degree two K 3 surfaces over number fields

    Hassett, B., Kresch, A. & Tschinkel, Y., Apr 2013, In : Rendiconti del Circolo Matematico di Palermo. 62, 1, p. 137-151 15 p.

    Research output: Contribution to journalArticle

    Brauer Group
    Picard Group
    K3 Surfaces
    Obstruction
    Number field

    Galois theory and projective geometry

    Bogomolov, F. & Tschinkel, Y., Sep 2013, In : Communications on Pure and Applied Mathematics. 66, 9, p. 1335-1359 25 p.

    Research output: Contribution to journalArticle

    Galois Theory
    Projective geometry
    Geometry

    Hodge theory and Lagrangian planes on generalized Kummer fourfolds

    Brendan, H. & Tschinkel, Y., Jan 2013, In : Moscow Mathematical Journal. 13, 1, p. 33-56 24 p.

    Research output: Contribution to journalArticle

    Hodge Theory
    Projective plane
    Submanifolds
    Homology
    Intersection

    Integral points of bounded height on compactifications of semi-simple groups

    Takloo-Bighash, R. & Tschinkel, Y., Oct 2013, In : American Journal of Mathematics. 135, 5, p. 1433-1448 16 p.

    Research output: Contribution to journalArticle

    Integral Points
    Semisimple Groups
    Compactification
    Asymptotic distribution
    Partial

    On the moduli space of degree 4 Del Pezzo surfaces

    Tschinkel, Y., Hassett, B. & Kresch, A., 2013, (Accepted/In press) Mukai Festschrift: Advanced Studies in Pure Mathematics. 37 p. In press

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Preface

    Bogomolov, F., Hassett, B. & Tschinkel, Y., Jan 1 2013, In : Unknown Journal. p. 1-319 319 p.

    Research output: Contribution to journalArticle

    2012

    Characterizing projective spaces on deformations of Hilbert schemes of K3 surfaces

    Harvey, D., Hassett, B. & Tschinkel, Y., Feb 2012, In : Communications on Pure and Applied Mathematics. 65, 2, p. 264-286 23 p.

    Research output: Contribution to journalArticle

    Hilbert Scheme
    K3 Surfaces
    Projective Space
    Torsional stress
    Homology

    Height zeta functions of equivariant compactifications of semi-direct products of algebraic groups

    Tschinkel, Y. & Tanimoto, S., 2012, In : Contemporary Mathematics. 566, p. 119-157

    Research output: Contribution to journalArticle

    Integral points of bounded height on partial equivariant compactifications of vector groups

    Chambert-Loir, A. & Tschinkel, Y., Dec 1 2012, In : Duke Mathematical Journal. 161, 15, p. 2799-2836 38 p.

    Research output: Contribution to journalArticle

    Integral Points
    Compactification
    Asymptotic Formula
    Equivariant
    Partial

    Introduction to birational anabelian geometry

    Bogomolov, F. & Tschinkel, Y., 2012, Current developments in algebraic geometry. Cambridge: Cambridge University Press, p. 17-63 (Publications of the Research Institute for Mathematical Sciences; vol. 59).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Spaces of sections of quadric surface fibrations over curves

    Tschinkel, Y. & Hassett, B., 2012, In : Contemporary Mathematics. 564, p. 227-249

    Research output: Contribution to journalArticle

    2011

    Constructing rational curves on K3 surfaces

    Bogomolov, F., Hassett, B. & Tschinkel, Y., Apr 15 2011, In : Duke Mathematical Journal. 157, 3, p. 535-550 16 p.

    Research output: Contribution to journalArticle

    K3 Surfaces
    Rational Curves
    Picard Group
    Galois field
    Modulo

    Editorial Material

    Katzarkov, L., Pantev, T., Tschinkel, Y. & Zarhin, Y., Oct 2011, In : Central European Journal of Mathematics. 9, 5, p. 935 1 p.

    Research output: Contribution to journalArticle

    Effectivity of Brauer-Manin obstructions on surfaces

    Kresch, A. & Tschinkel, Y., Mar 20 2011, In : Advances in Mathematics. 226, 5, p. 4131-4144 14 p.

    Research output: Contribution to journalArticle

    Obstruction
    Azumaya Algebra
    Hasse Principle
    Weak Approximation
    Brauer Group

    Reconstruction of higher-dimensional function fields

    Bogomolov, F. & Tschinkel, Y., 2011, In : Moscow Mathematical Journal. 11, 2, p. 185-204 20 p.

    Research output: Contribution to journalArticle

    Lower Central Series
    Galois group
    Function Fields
    Modulo
    Quotient
    2010

    A Torelli theorem for curves over finite fields

    Bogomolov, F., Korotiaev, M. & Tschinkel, Y., Jan 2010, In : Pure and Applied Mathematics Quarterly. 6, 1, p. 245-294 50 p.

    Research output: Contribution to journalArticle

    Galois field
    Curve
    Theorem
    Context

    Cohomological and geometric approaches to rationality problems: New perspectives

    Bogomolov, F. (ed.) & Tschinkel, Y. (ed.), 2010, Boston: Birkhäuser Verlag. 311 p. (Progress in mathematics; vol. v. 282)

    Research output: Book/ReportBook

    Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces

    Hassett, B. & Tschinkel, Y., Jan 2010, In : Journal of the Institute of Mathematics of Jussieu. 9, 1, p. 125-153 29 p.

    Research output: Contribution to journalArticle

    Hypersurface
    Cone
    Automorphism
    Decompose
    Line

    Igusa integrals and volume asymptotics in analytic and adelic geometry

    Tschinkel, Y. & Chambert-Loir, A., 2010, In : Confluentes Mathematici. 2, 3, p. 351-429

    Research output: Contribution to journalArticle

    Integral points of bounded height on toric varieties

    Tschinkel, Y. & Chambert-Loir, A., 2010, 28 p.

    Research output: Other contribution

    Intersection numbers of extremal rays on holomorphic symplectic varieties

    Hassett, B. & Tschinkel, Y., Sep 2010, In : Asian Journal of Mathematics. 14, 3, p. 303-322 20 p.

    Research output: Contribution to journalArticle

    Intersection number
    Half line

    Unramified cohomology of finite groups of Lie type

    Bogomolov, F., Petrov, T. & Tschinkel, Y., 2010, Progress in Mathematics. Springer Basel, Vol. 282. p. 55-73 19 p. (Progress in Mathematics; vol. 282).

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Finite Groups of Lie Type
    Cohomology
    2009

    Algebra, arithmetic, and geometry: In honor of Y.I. Manin

    Tschinkel, Y. (ed.), Zarhin, Y. (ed.) & Manin, IU. I. (ed.), 2009, Boston, [Mass.]: Birkhäuser Verlag. (Progress in mathematics; vol. 269, 270)

    Research output: Book/ReportBook

    Arithmetic geometry

    Tschinkel, Y. (ed.), Darmora, S. (ed.) & Hassett, B. (ed.), 2009, Proceedings of the Clay Summer School Gotteingen 2006. AMS, (CMI Proceedings series).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Co-fibered products of algebraic curves

    Bogomolov, F. & Tschinkel, Y., 2009, In : Central European Journal of Mathematics. 7, 3, p. 382-386 5 p.

    Research output: Contribution to journalArticle

    Algebraic curve